Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A new method for Chebyshev approximation of complex-valued functions


Authors: K. Glashoff and K. Roleff
Journal: Math. Comp. 36 (1981), 233-239
MSC: Primary 65D15; Secondary 30E10, 90C30
MathSciNet review: 595055
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we are concerned with a formulation of the Chebyshev approximation problem in the complex plane as a problem of linear optimization in the presence of infinitely many constraints. It is shown that there exist stable and fast algorithms for the solution of optimization problems of this type. Some numerical examples are presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D15, 30E10, 90C30

Retrieve articles in all journals with MSC: 65D15, 30E10, 90C30


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1981-0595055-4
PII: S 0025-5718(1981)0595055-4
Article copyright: © Copyright 1981 American Mathematical Society